| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the preloaded lens was explanted due to blurred, hazy vision with glare.Uncorrected, the patient had a visual acuity of 20/30 with j5 near vision.The patient experienced minimal improvement with refraction.An exchange was performed for the dib00 lens, which was preferred.No injury or intervention was required.The patient fully recovered.No further information is available.
Additional Manufacturer Narrative
Section a4: unknown/ not provided.Section d6b: if explanted, give date: unknown/ not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.